# SDR SIMA200307008

- Difficulty date: March 7, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION THE LEFT OMEGA BEAM AT FRAME 33 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  BLENDED THE CORRODED AREA AND PEFORMED AN NDT INSPECTION. FABRICATED A DOUBLER, REPAIR DONE IAW EMB SRM (SRM EMB 145/1141 REV 20) CHAPTERS 53-21-10 FIG 208 AND EMB REPAIR STATEMENT IC2003-145/0771.  (M)
